Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Convergent generalized monotone splitting of matrices

Author: O. L. Mangasarian
Journal: Math. Comp. 25 (1971), 649-653
MSC: Primary 65F30
MathSciNet review: 0298907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let B and T be $n \times n$ real matrices and r an n-vector and consider the system $u = BTu + r$. A new sufficient condition is given for the existence of a solution and convergence of a monotone process to a solution. The monotone process is a generalization of the Collatz-Schröder procedure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F30

Retrieve articles in all journals with MSC: 65F30

Additional Information

Keywords: Monotone splitting of matrices, linear inequalities
Article copyright: © Copyright 1971 American Mathematical Society